# SDR HNAA2025111700741

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 43,930 hours, 39,593 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER SYS 1 INOP MESSAGE ON T/O ROLL AND REJECTED T/O.  PERFORMED RUDDER SYSTEM OPERATIONAL TEST IAW AMM 27-23-00. OPS CHECK GOOD. A/C OK FOR SERVICE
